Lupa

Show document

A- | A+ | Print
Title:The Hyers-Ulam-Rassias stability of (m,n)[sub]{([sigma], [tau])}-derivations on normed algebras
Authors:Fošner, Ajda (Author)
Files:URL http://dx.doi.org/10.1155/2012/347478
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:We study the Hyers-Ulam-Rassias stability of ▫$(m,n)_{(\sigma,\tau)}$▫-derivations on normed algebras.
Keywords:Hyers-Ulam-Rassias stability, normed algebra, ▫$(m, n)_{(\sigma, \tau)}$▫-derivation
Year of publishing:2012
Number of pages:art. 347478 (11 str.)
Numbering:Vol. 2012
ISSN:1085-3375
UDC:517.965
COBISS_ID:16351321 Link is opened in a new window
Views:1420
Downloads:15
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Slovenian
Abstract:V članku obravnavamo Hyers-Ulam-Rassias stabilnost ▫$(m,n)_{(\sigma, \tau)}$▫-odvajanj na normalnih algebrah.
Keywords:Hyers-Ulam-Rassiasova stabilnost, normalna algebra, ▫$(m, n)_{(\sigma, \tau)}$▫-odvajanje

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica